• Save 20%
search

EFFERALGAN * 16CPR EFF 500MG

  • UPSA ITALY Srl
  • 026608036
Features:


Indicated in case of fever and joint pain.


Indicated in case of headache.


16 effervescent tablets.


Well-being of the throat and nose.


















info_outline View product sheet
Final Price €4.48
Regular Price €5.60
Save 20%
Quantity
check_circle Available (8 Items)
48h
  Convenient and safe payments

Even with a credit card

  Shipping in 48h-72h all over the world

FREE in Italy over € 39.90

  Fast returns

14 days to reconsider

  Pharmaceutical experience

Always at your service

Antipyretics Others products at unbeatable price

UPSA ITALY Srl

Discover all products

EFFERALGAN * 16CPR EFF 500MG

Therapeutic indications

Symptomatic treatment of mild to moderate pain and febrile conditions in adults and children.

Dosage and method of use

Dosage: Efferalgan 500 mg effervescent tablets are reserved for adults and children weighing more than 13 kg (approximately 2 years). In children, the dosage regimens based on body weight must be respected and therefore the suitable formulation must be chosen. The correspondence between age and weight is only indicative. The physician should assess the need for treatment for more than 3 consecutive days.Adults: The usual unit dosage is one tablet for each administration, to be repeated, if necessary, after an interval of at least 4 hours. 3 g of paracetamol per day, or 6 tablets per day, should not be exceeded, respecting an interval of at least 4 hours between administrations. In case of more intense pain, two tablets can be taken at a time for a maximum of 3 times a day (3 g of paracetamol), always respecting an interval of at least 4 hours between administrations.Pediatric population.Children weighing between 13 kg and 20 kg (approximately 2 to 7 years of age):the dosage is half a tablet each administration, to be repeated, if necessary, after an interval of at least 6 hours, without exceeding 3 half tablets per day for children weighing less than 15 kg and 4 half tablets per day for children weighing equal to or greater than 15 kg.Children weighing between 21 kg and 25 kg (approximately 6 to 10 years of age):the dosage is half a tablet each administration, to be repeated, if necessary, after an interval of at least 6 hours, without exceeding 5 half tablets per day for children weighing less than 25 kg and 6 half tablets per day for children weighing equal to or greater than 25 kg.Children weighing between 26 kg and 40 kg (approximately 8 to 13 years of age):the dosage is 1 tablet for each administration, to be repeated, if necessary, after an interval of at least 6 hours, without exceeding 4 tablets per day.Adolescents weighing more than 40 kg(about 12 years or older): the dosage is 1 tablet for each administration, to be repeated, if necessary, after an interval of at least 4 hours without exceeding 6 tablets per day.Frequency of administration: Regular administrations prevent fluctuating pain or fever levels. • In children, the interval between administrations should be regular, both day and night, and should preferably be at least 6 hours. • In adults and adolescents, an interval of at least 4 hours must always be respected between administrations.Kidney failure: • In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between dosing should be at least 8 hours. Do not exceed 3 g of paracetamol per day, i.e. 6 tablets. Maximum recommended dosage: In adults and adolescents weighing more than 40 kg, the total dosage of paracetamol should not exceed 3 g / day.Method of administration: Oral use. Dissolve the tablet completely in a glass of water.

Contraindications

Hypersensitivity to paracetamol or propacetamol hydrochloride (precursor of paracetamol) or to any of the excipients listed in section 6.1.

Side effects

Skin reactions of various types and severities have been reported with the use of paracetamol including cases of erythema multiforme, Stevens-Johnson syndrome and epidermal necrolysis. Hypersensitivity reactions such as angioedema, laryngeal edema, anaphylactic shock have been reported. In addition, the following undesirable effects have been reported: thrombocytopenia, leukopenia, anemia, agranulocytosis, liver function abnormalities and hepatitis, kidney disorders (acute renal failure, interstitial nephritis, haematuria, anuria), gastrointestinal reactions and dizziness. The table below lists the adverse reactions, some of which have already been mentioned above, associated with the administration of paracetamol, resulting from post-marketing surveillance. Adverse reactions are listed by System Organ Class, using MedDRA terminology (inserting PT). The frequency of adverse reactions listed below is not known.

Disorders of the blood and lymphatic system Thrombocytopenia Neutropenia Leukopenia
Gastrointestinal disorders Diarrhea Abdominal pain
Hepatobiliary disorders Hepatic enzyme increased
Disorders of the immune system Anaphylactic shock Angioedema Hypersensitivity
Diagnostic tests International normalized ratio decreased International normalized ratio increased
Skin and subcutaneous tissue disorders Urticaria Erythema Rash
Vascular pathologies Hypotension*

* as a symptom of anaphylaxis. In case of overdose, paracetamol can cause hepatic cytolysis which can evolve towards massive and irreversible necrosis (see also section 4.9).Reporting of suspected adverse reactions. Reporting of suspected adverse reactions that occur after authorization of the medicine is important, as it allows continuous monitoring of the benefit / risk ratio of the medicine. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system at “https://www.aifa.gov.it/content/segnalazioni-reazioni-avverse”.

Special warnings

Paracetamol should be administered with caution to patients with mild to moderate hepatic insufficiency (including Gilbert's syndrome), severe hepatic insufficiency (Child-Pugh> 9), acute hepatitis, concomitant treatment with drugs that impair liver function, deficiency of glucose-6-phosphate-dehydrogenase, haemolytic anemia. Do not administer during chronic treatment with drugs that can determine the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (see section 4.5). Paracetamol should be administered with caution in subjects with renal insufficiency (creatinine clearance ≤ 30 ml / min). Use with caution in case of chronic alcoholism, excessive alcohol intake (3 or more alcoholic drinks per day), anorexia, bulimia or cachexia, chronic malnutrition (low reserves of hepatic glutathione), dehydration, hypovolemia. During treatment with paracetamol, before taking any other drug, check that it does not contain the same active ingredient, as serious adverse reactions can occur if paracetamol is taken in high doses. Instruct the patient to contact the physician before combining any other drugs (see also section 4.5). High or prolonged doses of the product can cause high-risk liver disease and alterations, even serious ones, in the kidney and blood. In case of prolonged use it is advisable to monitor liver and kidney function and blood count. In case of allergic reactions the administration should be suspended.Important warnings about some excipients. One tablet contains: • 412.3 mg of sodium, equivalent to approximately 20% of the WHO recommended maximum daily intake, which corresponds to 2 g of sodium for an adult. This medicine is therefore considered to be high in sodium. To be taken into consideration in patients on a low sodium diet. • 300 mg of sorbitol (E420): patients with hereditary fructose intolerance should not be given this medicine. • 60.606 mg of sodium benzoate (E211).

Pregnancy and breastfeeding

Clinical experience with the use of paracetamol during pregnancy and lactation is limited.Pregnancy: Epidemiological data on the use of therapeutic doses of oral paracetamol indicate that no adverse effects occur in pregnant women or on the health of the fetus or neonates. Reproductive studies with paracetamol did not reveal any malformation or foetotoxic effects. Epidemiological studies of neurodevelopmental in children exposed to paracetamol in utero show inconclusive results. However, paracetamol should only be used during pregnancy after a careful evaluation of the risk / benefit ratio. If clinically necessary, in pregnant patients, the recommended posology and duration of treatment should be strictly observed.Feeding time: Paracetamol is excreted in breast milk in small quantities. Rash has been reported in breast-fed infants. However, the administration of paracetamol is considered compatible with breastfeeding. However, caution should be used when administering paracetamol to breastfeeding women.

Expiry and retention

This medicine does not require any special storage conditions.

Interactions with other drugs

Paracetamol can increase the chance of side effects if given at the same time as other drugs. The administration of paracetamol can interfere with the determination of uricaemia (by the phosphotungstic acid method) and with that of blood glucose (by the glucose-oxidase-peroxidase method). During therapy with oral anticoagulants it is recommended to reduce the doses.Monooxygenase inducing drugs: Use with extreme caution and under strict control during chronic treatment with drugs that can determine the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (for example rifampicin, cimetidine, antiepileptics such as glutethimide, phenobarbital, carbamazepine ).Phenytoin: Concomitant administration of phenytoin may result in decreased efficacy of paracetamol and an increased risk of hepatotoxicity. Patients being treated with phenytoin should avoid taking high and / or chronic doses of paracetamol. Patients should be monitored for evidence of hepatotoxicity.Probenecid: Probenecid causes an at least two-fold reduction in the clearance of paracetamol through the inhibition of its conjugation with glucuronic acid. A dose reduction of paracetamol should be considered when administered concomitantly with probenecid.Salicylamide: Salicylamide may prolong the elimination half-life (t1/2) of paracetamol.

Overdose

There is a risk of intoxication, especially in patients with liver disease, in chronic alcoholism, in patients with chronic malnutrition, and in patients receiving enzyme inducers. In these cases, overdose can be fatal. Symptoms usually appear within the first 24 hours and include: nausea, vomiting, anorexia, paleness, malaise and diaphoresis. Overdose with acute ingestion of 7.5 g or more of paracetamol in adults and 140 mg / kg body weight in children causes hepatic cytolysis which can progress to complete and irreversible necrosis, resulting in hepatocellular failure, metabolic acidosis and encephalopathy, which can lead to coma and death. At the same time, increased levels of hepatic transaminases (AST, ALT), lactic dehydrogenase and bilirubin are observed, together with a decrease in the prothrombin value, which may occur 12 to 48 hours after administration. Clinical symptoms of liver damage usually manifest themselves after one or two days, and reach their maximum after 3 - 4 days.Emergency measures• Immediate hospitalization. • Before starting treatment, take a blood sample to determine plasma paracetamol levels as soon as possible, but not earlier than 4 hours after the overdose. • Rapid elimination of paracetamol by gastric lavage. • Treatment following an overdose includes administration of the antidote, N-acetylcysteine (NAC), intravenously or orally, if possible, within 8 hours of ingestion. The NAC can, however, give some degree of protection even after 16 hours. • Symptomatic treatment. Liver tests should be performed at the start of treatment and will be repeated every 24 hours. In most cases, liver transaminases return to normal within a week or two with full recovery of liver function. In very severe cases, however, liver transplantation may be necessary.

Active principles

One tablet contains:Active principle: paracetamol 500 mg.Excipients with known effects: sodium 412.3 mg; sorbitol (E420) 300 mg; sodium benzoate (E211) 60.606 mg. For the full list of excipients, see section 6.1.

Excipients

Citric acid,sodiumhydrogen carbonate,sodiumcarbonate,sorbitol (E420),sodiumdocusate, povidone,sodiumsaccharin,sodium benzoate (E211).

026608036
8 Items